skip to content
  • it
UNIVERSITÀ DEGLI STUDI
DEL SANNIO   Benevento

Pubblicazioni di ateneo

Found 3 results
Author Titolo [ Tipo(Asc)] Anno
Filters: Author is Corless, Martin  [Clear All Filters]
Journal Article
Corless, M., and L.. Glielmo, "On the exponential stability of singularly perturbed systems", SIAM Journal on Control and Optimization, vol. 30, no. 6, pp. 1338-1360, 1992.
Conference Paper
Corless, M., and L.. Glielmo, "Robustness of output feedback for a class of singularly perturbed nonlinear systems", Proceedings of the IEEE Conference on Decision and Control, vol. 2, Brighton, Engl, pp. 1066-1071, 1991.
Corless, M., and L.. Glielmo, "Exponential stability of singularly perturbed systems", Proceedings of the American Control Conference, vol. 2, Boston, MA, USA, pp. 1691-1696, 1991.